Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 14, Number 2
HTML articles powered by AMS MathViewer

An Eulerian-Lagrangian approach for incompressible fluids: Local theory
Peter Constantin PDF
J. Amer. Math. Soc. 14 (2001), 263-278
The averaging lemma
Ronald DeVore and Guergana Petrova PDF
J. Amer. Math. Soc. 14 (2001), 279-296
A variational principle for domino tilings
Henry Cohn, Richard Kenyon and James Propp PDF
J. Amer. Math. Soc. 14 (2001), 297-346
The product replacement algorithm and Kazhdan’s property (T)
Alexander Lubotzky and Igor Pak PDF
J. Amer. Math. Soc. 14 (2001), 347-363
Large character sums
Andrew Granville and K. Soundararajan PDF
J. Amer. Math. Soc. 14 (2001), 365-397
The number of Reidemeister moves needed for unknotting
Joel Hass and Jeffrey C. Lagarias PDF
J. Amer. Math. Soc. 14 (2001), 399-428
Definable sets, motives and $p$-adic integrals
Jan Denef and François Loeser PDF
J. Amer. Math. Soc. 14 (2001), 429-469
Braid groups are linear
Stephen J. Bigelow PDF
J. Amer. Math. Soc. 14 (2001), 471-486
Percolation in the hyperbolic plane
Itai Benjamini and Oded Schramm PDF
J. Amer. Math. Soc. 14 (2001), 487-507